# SDR ABXA20140506156

- Difficulty date: May 6, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 2224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8121757
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OTBD FWD SEAT TRACK CRACKED BETWEEN 2 BOLTS FOR FWD STOP.  R & R CAPTAIN'S OTBD FWD SEAT TRACK IAW SRM 51-40-02.  CRACKED IS 2.0 INCHES, PN 812175-7, PART NAME CAPTAIN & FIRST OFFICER SEAT TRACK, SN NSN, FS & BS LOCATION 196.5.  ACFT WAS GNDED.
